# SDR SWIA202266309

- Difficulty date: June 22, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 41,402 hours, 39,844 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH PRESSURE FLOOR SILL MEMBER FROM FS409.0+128-FS559 HAS MULTIPLE AREAS OF CORROSION (MARKED)     (C-CHECK RO 8/15/2022)    REMOVED CORROSION ON RH PRESSURE FLOOR SILL MEMBER (15 LOCATIONS) FROM FS409+128 TO FS559 AND FOUND THEM WITHIN LIMITS REF. REO 601R-53-41-666 REV. C, DATED: 2012-11-06 DISPOSITION 1.2. COMPLIED WITH TASK CARD 51-900-1003-SKY.
